# SDR TRAX200701501

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 10,351 hours, 6,789 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Brace
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAG BRACE FOR FUSELAGE TO VERTICAL STAB, T/E CRACKED.    10-29-07    REPAIRED DRAG BRACE ANGLE IAW REO 670-55-31-018.
